Topology of Random Real Hypersurfaces
Revista colombiana de matematicas, Tome 49 (2015) no. 1, pp. 139-160
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2015_49_1_a6,
author = {Jean-Yves Welschinger},
title = {Topology of {Random} {Real} {Hypersurfaces}},
journal = {Revista colombiana de matematicas},
pages = {139--160},
year = {2015},
volume = {49},
number = {1},
url = {http://geodesic.mathdoc.fr/item/RCM_2015_49_1_a6/}
}
Jean-Yves Welschinger. Topology of Random Real Hypersurfaces. Revista colombiana de matematicas, Tome 49 (2015) no. 1, pp. 139-160. http://geodesic.mathdoc.fr/item/RCM_2015_49_1_a6/